# SDR DALA2023072806110

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS (2 EA) OF FWD SERVICE DOOR JAMB AT FWD PAX CABIN FLOOR. SUMMARY OF NRC 0180: CORROSION LEVEL 2. FITTINGS (2 EA) WERE REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2887630)
